# SDR SIMA20130525007

- Difficulty date: May 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 34,246 hours, 31,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE NR 3 EMERGENCY LIGHT POWER SUPPLY INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R POWER SUPPLY IAW AMM 33-50-04.  OPS CHECKED GOOD IAW AMM 33-50-00.  ACFT RETURNED TO SERVICE.
